Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 27648, 7 pages

Strong law of large numbers for ρ*-mixing sequences with different distributions

Department of Mathematics and Statistics, Zhejiang Gongshang University, Hangzhou 310035, China

Received 19 January 2006; Accepted 24 March 2006

Copyright © 2006 Guang-Hui Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang-Hui Cai, “Strong law of large numbers for -mixing sequences with different distributions ,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 27648, 7 pages, 2006. doi:10.1155/DDNS/2006/27648